# SDR CA040225016

- Difficulty date: February 19, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 11,811 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Miswired
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) A 1900 D LANDED AT A MX BASE WITH 3 ELECTRICAL SNAGS. CABIN LIGHTS WOULD INTERMITTENTLY CHANGE FROM PARTIAL TO FULL. ON LANDING, GROUND FINE SELENOIDS WERE CHANGING FROM FLT MODE TO GROUND MODE AND STEERING DISCONNECT ACTUATOR CYCLED FROM GROUND TO FLT MODES NUMEROUS TIMES. IN DEPTH INVEST REVEALED THAT WIRING OF CABIN & READING LIGHTS WAS NOT IN ACCORDANCE WITH WIRING MANUAL. IT APPEARS FROM MANUFACTURE, THE POSITIVE LEAD WAS NOT ALWAYS INSTALLED ON HOT SIDE OF BULBS. GENERAL FEELING IS THAT THE ELECTRICAL BUSS WAS BEING BACKFED 28VDC. THE LIGHTING SYSTEM WAS REWIRED IAW THE WIRING MANUAL AND ALL THREE SYSTEMS FUNCTIONED NORMALLY. A FLEET WIDE INSPECTION AND RECTIFICATION OF THE WIRING IS IN PROGRESS.
